# SDR AU990911

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 2421 · AC Generator-Alternator
- Part: Stator
- Part number: 6043T28P05
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE DRIVEN ALTERNATOR STATOR FAULTY.
